TITLE

Erratum: "Double fitting of Marker fringes to characterize near-surface and bulk second-order nonlinearities in poled silica" [Appl. Phys. Lett. 76, 3346 (2000)]

AUTHOR(S)
Qui, Mingxin; Mingxin Qui; Vilaseca, Ramon; Ramon Vilaseca; Botey, Muriel; Sellares, Jordi; Pi, Francesa; Orriols, Gaspar
PUB. DATE
December 2000
SOURCE
Applied Physics Letters;12/4/2000, Vol. 77 Issue 23
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Presents the correct equation of an article on Marker fringes to characterize bulk second-order nonlinearities published in the 2000 issue of the periodical 'Applied Physics Letters.'
ACCESSION #
4413047

 

Related Articles

  • Solitary wave solutions of nonlocal sine-Gordon equations. Alfimov, G.L.; Eleonsky, V.M.; Lerman, L.M. // Chaos;Mar1998, Vol. 8 Issue 1, p257 

    Considers a nonlocal generalization of a sine-Gordon equation. Applications of such equations; Velocities of kinks; Equation with a kernel of a more general kind; Numerical investigation.

  • On the discovery of the "good Broyden" method. Broyden, C.G. // Mathematical Programming;2000, Vol. 87 Issue 2, p209 

    Abstract. This short note traces the events that led to the unsymmetric rank one formula known as the "good Broyden" update [5, 6], which is widely used within derivative-free mathematical software for solving a system of nonlinear equations.

  • Existence and Multiplicity of Periodic Solutions of the Second-Order Differential Equations with Jumping Nonlinearities. Wang, Zai Hong // Acta Mathematica Sinica;2002, Vol. 18 Issue 3, p615 

    We provide sufficient conditions for the existence and multiplicity of periodic solutions for Duffing's equations with jumping nonlinearities under resonance conditions.

  • On the integration of some classes of weakly deformed nonlinear Schrödinger equations. Zenchuk, A. I. // JETP Letters;8/10/97, Vol. 66 Issue 3, p222 

    A method is proposed for constructing the solutions of a nonlinear Schrödinger equation with small corrections arising as a result of the introduction of arbitrary functions of the time and coordinates into the operator that dresses the kernel of a local &∂macr; problem.

  • Quantum generalized Langevin equation: Explicit inclusion of nonlinear system dynamics. McDowell, H. Keith // Journal of Chemical Physics;4/22/2000, Vol. 112 Issue 16 

    We derive a quantum nonlinear generalized Langevin equation (GLE) which includes system anharmonic and nonlinear effects explicitly through either gas phase potentials or potentials of mean force. The GLE is applicable to a broad class of nonlinear Hamiltonians with time reversal invariance...

  • Solutions of certain integrable nonlinear PDE’s describing nonresonant N-wave interactions. Calogero, F. // Journal of Mathematical Physics;Mar1989, Vol. 30 Issue 3, p639 

    The evolution equations that describe, in appropriately ‘‘coarse-grained’’ and ‘‘slow’’ variables, the evolution of the envelopes of N nonresonant dispersive waves, can be reduced to the ‘‘universal’’ form...

  • Time-Dependent Nonlinear Hadley Circulation. Fang, Ming; Tung, Ka Kit // Journal of the Atmospheric Sciences;6/15/99, Vol. 56 Issue 12, p1797 

    Investigates the temporal variability of the nonlinear Hadley circulation systematically through the use of a time-dependent axisymmetric primitive equation model. Description of the model; Background of the steady solutions; Discussion on the time-dependent solutions; Conclusion.

  • Special solution of the inhomogeneous Bloch equation. Kobayashi, M. // Journal of Mathematical Physics;Jul2003, Vol. 44 Issue 7, p3112 

    A solution of the inhomogeneous Bloch equation is given for a class of three-dimensional time-varying magnetic fields by finding the fundamental system in terms of a set of the three independent solutions of the homogeneous Bloch equation. This class is distinguished by requiring a nonlinear...

  • Quasiperiodic Motions for Asymmetric Oscillators. Yuan, Xiao Ping // Acta Mathematica Sinica;2001, Vol. 17 Issue 2, p253 

    Abstract. We prove the existence of quasiperiodic solutions and Lagrange stability for a class of' differential equations with jumping nonlinearity x + ax[sup +] - bx[sup -] + phi(x)= p(t), where a, b > C(R/2 pi Z) and phi: R arrow right R is an unbounded function. Keywords Quasiperiodic...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics